# SDR DALA2018060873895

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 47,788 hours, 31,799 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOW HYD QTY LT SYSTEM. RAN QRH & TURNED OFF LT HYD PUMP. SYSTEM DID NOT REPRESSURIZE ON LANDING.  FOUND THE LT LOWER INBOARD SLEEVE ACTUATOR LEAKING FROM THE SHAFT ON THE INSIDE OF THE LOWER THRUST REVERSER.   R & R THE LOWER INBD NON-LOCKING ACTUATOR. AN EMERGENCY LANDING WAS MADE.
